# SDR HYIA20250331001

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N345CA
- Make and model: Tecnam P2012
- Aircraft serial: 036US
- Aircraft time: 2,664 hours, 2,795 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 21221400702000
- Part serial: P02036791
- Condition: Failed
- Location: Zone 200
- Part time: 1,049 hours, 1,022 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WINDSHIELD COCKPIT HEAT NOT WORKING, ACCOMPANIED BY A BURNING SMELL. MAINTENANCE INSPECTED AND REPLACED THE WINDSHIELD COCKPIT HEATER FAN WITH NO ADDITIONAL DEFECTS NOTED.
